# SDR UPS99231022

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CORROSION AND CRACK ON BS 740 RT FITTING LWR WEB VERTICAL FLANGE.  FITTING REPLACED IAW EO B727-5310-7477-E.
